# SDR K3HA9700089

- Difficulty date: October 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8883Z
- Make and model: Boeing 727225
- Aircraft serial: 21580
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 17023
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAST LENS ON EMERGENCY PATH LIGHTING IS MISSING.  REPLACED LENS (RED) AT ROW 32DEF ON EMERGENCY PATH LIGHTING.
